# SDR HNAA2015062900211

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 49,194 hours, 57,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Part serial: 003
- Condition: Malfunctioned
- Location: Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED ON TAXI FOR 15 SECONDS.  R & R EMERGENCY LIGHT CONTROL BOX.  OPS CHECKED GOOD IAW 33-51-00.OK FOR SERVICE.
